# SDR SWAA2025040805077

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500+14 - BS500B LBL23 WL156. MARKED<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BS400 TO BS500D LBL23 IAW SRM 51-40-02 AND DWG 143A7500 ID:0058 REV - RE-INSTALLED LOWER SUPPORT BS400 LBL23 TO RBL23 IAW SRM 51-40-02 AND DWG 284A0603 ID: 0009 REV: E;[02] VERIFIED ALL STEPS; CORRECTION ACTION ITEM 1; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
